Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 23, 2011, 9:10 PM EDT for Fayette County, Union County, Wayne County, Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 9:10 PM EDT (01:10 UTC)
- Expired
- Mar 23, 2011, 9:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fayette County, IN, Union County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 95 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 9:18 PM EDT | HAIL 0.75 | Milton, IN | |
| Mar 23, 9:18 PM EDT | HAIL 1 | 5 S Bentonville, IN | NUMEROUS REPORTS OF PEA TO QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
951
WUUS51 KILN 240110
SVRILN
INC041-161-177-240145-
/O.NEW.KILN.SV.W.0037.110324T0110Z-110324T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 945 PM EDT.
* AT 909 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
FALMOUTH...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUBLIN...
CAMBRIDGE CITY...
CONNERSVILLE...
CENTERVILLE...
LIBERTY...
RICHMOND...
WEST COLLEGE CORNER...
IN ADDITION...BENTONVILLE...BUNKER HILL...MOUNT AUBURN...EAST
GERMANTOWN...BEESONS...METTEL FIELD...WATERLOO AND JACKSONBURG ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 155...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3979 8531 3979 8530 3979 8523 3985 8523
3987 8482 3954 8482 3960 8531
TIME...MOT...LOC 0110Z 269DEG 46KT 3975 8529
$$
HATZOS3 follow-up statements
841
WUUS51 KILN 240113 CCA
SVRILN
INC041-161-177-240145-
/O.COR.KILN.SV.W.0037.110324T0110Z-110324T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 945 PM EDT.
* AT 909 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
FALMOUTH...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUBLIN...
CAMBRIDGE CITY...
CONNERSVILLE...
CENTERVILLE...
LIBERTY...
RICHMOND...
WEST COLLEGE CORNER...
IN ADDITION...BENTONVILLE...BUNKER HILL...MOUNT AUBURN...EAST
GERMANTOWN...BEESONS...METTEL FIELD...WATERLOO AND JACKSONBURG ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 155...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3979 8531 3979 8530 3979 8523 3985 8523
3987 8482 3954 8482 3960 8531
TIME...MOT...LOC 0110Z 269DEG 46KT 3975 8529
$$
HATZOS075
WWUS51 KILN 240126
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
926 PM EDT WED MAR 23 2011
INC041-161-177-240145-
/O.CON.KILN.SV.W.0037.000000T0000Z-110324T0145Z/
WAYNE IN-FAYETTE IN-UNION IN-
926 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR UNION...NORTHERN FAYETTE AND SOUTHERN WAYNE COUNTIES IN EAST
CENTRAL INDIANA...
AT 923 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
BEESONS...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...LIBERTY...RICHMOND AND WEST COLLEGE CORNER.
IN ADDITION...ALQUINA...SPRINGERSVILLE...PHILOMATH...BROWNSVILLE...
DUNLAPSVILLE...WHITEWATER STATE PARK...ABINGTON AND CLIFTON ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3973 8525 3982 8519 3986 8514 3987 8482
3954 8482 3963 8528
TIME...MOT...LOC 0126Z 269DEG 46KT 3973 8508
$$
HATZOS551
WWUS51 KILN 240145
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT WED MAR 23 2011
INC041-161-177-240154-
/O.EXP.KILN.SV.W.0037.000000T0000Z-110324T0145Z/
WAYNE IN-FAYETTE IN-UNION IN-
945 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR UNION...NORTHERN FAYETTE AND
SOUTHERN WAYNE COUNTIES IN EAST CENTRAL INDIANA WILL EXPIRE AT 945 PM
EDT...
THE STORM HAS WEAKENED AND IS MOVING OUT OF THE WARNED AREA.
THEREFORE...THE WARNING IS BEING ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3973 8525 3982 8519 3986 8514 3987 8482
3954 8482 3963 8528
TIME...MOT...LOC 0144Z 269DEG 46KT 3957 8478
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:44 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 23, 7:44 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 744 PM EDT WED MAR 23 2011 .SYNOPSIS... LOW PRESSURE WILL TRACK EASTWARD ACROSS THE AREA THIS EVENING... AND A TRAILING COLD FRONT WILL SWEEP THROUGH THE OHIO VALLEY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM AS IT PASSES THROUGH. A MUCH COLDER AIR MASS WILL SETTLE IN BEHIND THE FRONT TONIGHT... BRINGING AN EXTENDED PERIOD OF BELOW AVERAGE TEMPERATURES. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WITH DRIER AIR ADVECTING INTO ILN/S CWA..THE SEVERE THREAT HAS ENDED. CAN NOT RULE OUT THUNDER AND SMALL HAIL WITH THE FROPA BUT THIS IS EXPECTED TO BE SUB SEVERE. THEREFORE HAVE DROPPED THE WATCH ACRS THE ENTIRE AREA. PREVIOUS DISCUSSION... MID LEVEL TROF OVER THE UPR MS VLY TO DROP ESE THRU THE GREAT LAKES THIS EVENING. MID LEVEL COLD POOL OF -20 TO -24 PUSHED INTO OHIO... WHICH HAS HAS STEEPENED LAPSE RATES. SFC TD POOLING IN THE MID 50S AHD OF AN APPROACHING COLD FRONT HAS PRODUCED MODERATE INSTABILITY FUELING THUNDERSTORM DEVELOPMENT IN THE WARM SECTOR AHD OF THE COLD FRONT. THIS INSTBY ALONG WITH BULK 0-6KM SHEAR OF 50KTS HAS LED TO ORGANIZED STORMS AND SUPER CELLS. A FAVORABLE WET BULB ZERO AROUND 5K FEET WAS ALLOWING MANY OF THESE STORMS TO PRODUCE LARGE HAIL. DAMAGING WINDS ARE ALSO POSSIBLE WITH DCAPE VALUES BETWEEN 400 AND 800 J/KG. LOW LEVEL SHEAR IS NOT OVERLY IMPRESSIVE AND THIS HAS LIMITED TORNADIC THREAT BUT GIVEN SHEAR AND INSTBY...CAN NOT RULE OUT TORNADOES IN REGIONS WHERE LOW LEVEL SHEAR IS ENHANCED NEAR BOUNDARIES. COLD FRONT TO DROP SE THRU THE OHIO VALLEY THIS EVENING...ENDING SEVERE THREAT. PRECIP WILL COME TO AN END FOR A BRIEF PERIOD AND CLOUDS WL DECREASE. HOWEVER...UPPER TROF LAGS AND A SECONDARY COLD FRONT/TROF TO SWING THRU THE REGION OVERNIGHT. EXPECT TO SEE CLOUDS INCREASE AND CONTD THREAT OF SHOWERS. AS GOOD CAA DEVELOPS OVERNIGHT A MIX WITH AND CHANGE TO SNOW SHOWERS WL OCCUR. LITTLE TO NO ACCUMULATION IS EXPECTED WITH THE BEST CHC OF SNOW SHOWERS ACROSS THE FAR NORTH. HAVE OPTED TO USE A BLEND OF GUID FOR TONIGHTS LOWS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... NORTHWEST FLOW ALOFT TO DEVELOP IN THE WAKE OF DEPARTING TROF. SFC HIGH PRESSURE TO BUILD INTO THE GREAT LAKES. IN GOOD LOW LEVEL CAA EXPECT A FEW LINGERING SNOW/RAIN SHOWERS TO COME TO AN END EARLY. MOSTLY CLOUDY SKIES TO GIVE WAY TO INCREASING SUNSHINE WITH CLEARING TAKING PLACE FROM THE NORTH. HAVE TRENDED THURSDAYS HIGHS ON THE COOL SIDE OF GUID ENVELOPE. AS SFC HIGH SETTLES INTO THE GREAT LAKES EXPECT MAINLY CLEAR SKIES THURSDAY EVENING WITH ONLY SOME INCREASE IN HIGH LEVEL CLOUDS LATE. GIVEN LIGHT WINDS...MAINLY CLEAR SKIES AND DRY AIRMASS EXPECT A COLD NIGHT. HAVE STAYED CLOSE TO MAV NUMBERS FOR LOWS. NORTHWESTERLY FLOW ALOFT BACKS A LTL WESTERLY ON FRIDAY WITH AN INCREASE IN MAINLY MID/HI LEVEL CLOUDS DURG THE AFTN. SFC BOUNDARY STAYS WELL TO OUR SOUTH ACRS TN VLY FRIDAY NIGHT. WL KEEP FRIDAY DRY AND CUT BACK ON PRECIP FRIDAY NIGHT. FAVORABLE ISENTROPIC LIFT STAYS TO OUR SOUTH. WL LIMIT ANY MENTION OF PRECIP TO THE FAR SOUTH AND ONLY CHC/SLIGHT POPS LATE FRIDAY NIGHT. BASED ON THERMAL PROFILES HAVE MENTION OF MIXED RAIN AND SNOW. FOR TEMPS HAVE OPTED FOR A BLEND FRIDAY AND AT OR SLIGHTLY ABOVE MAV NUMBERS FOR LOWS FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... SPRING WILL BE ON HOLD FOR AWHILE WITH A PERSISTENT UPPER TROUGH IN PLACE OVER THE GREAT LAKES AND NORTHEAST STATES. ON SATURDAY... SURFACE HIGH PRESSURE WILL BE PUSHING INTO THE GREAT LAKES...WITH A LOW TRAVELING THROUGH TENNESSEE. THE LOW MAY BRING SOME LIGHT MIXED PRECIPITATION MAINLY TO SOUTHERN LOCATIONS. HIGH PRESSURE AND DRY AIR ARE EXPECTED ON SUNDAY. ANOTHER LOW TO THE SOUTH MAY RESULT IN LIGHT MIXED PRECIPITATION ON MONDAY. DRY CONDITIONS ARE ANTICIPATED ON TUESDAY AND WEDNESDAY WITH HIGH PRESSURE TAKING HOLD ACROSS MUCH OF THE EASTERN CONUS. TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD. HIGHS WILL GENERALLY BE IN THE 40S...WITH LOWS IN THE 20S. NORMAL HIGHS FOR THE PERIOD ARE IN THE MID AND UPPER 50S...AND NORMAL LOWS IN THE 30S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THE TAF FORECAST WILL CONTINUE TO BE COMPLICATED...ESPECIALLY FOR THE FIRST 6 HOURS. ANOTHER AREA OF LOW PRESSURE WAS NOTED NEAR KCVG THIS EVENING...WITH A TRAILING COLD FRONT TO THE NORTHWEST. THE FRONT AND LOW WILL PUSH TO THE SE AS AN UPPER LEVEL LOW DOES THE SAME. LOW LEVEL FORCING AND UPR LVL LIFT WILL BRING A THREAT FOR SHOWERS TO THE TAF SITES WITH PERHAPS A RUMBLE OF THUNDER BETWEEN 00Z AND 07Z. THEREAFTER...LOW LEVEL MOISTURE WILL KEEP CIGS IN THE MVFR TO LOCALLY IFR CATEGORY WITH ONLY A LOW CHANCE FOR LIGHT PCPN. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE LOWER GREAT LAKES LATE IN THE TAF PERIOD. THIS WILL ADVECT DRIER AIR INTO THE REGION...ALLOWING MVFR CIGS TO LIFT AND/OR SCOUR BETWEEN 18Z AND 00Z. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, Mar 23, 5:56 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 556 PM EDT WED MAR 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 556 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WHICH MAY PRODUCE SMALL HAIL WILL STILL BE POSSIBLE THIS EVENING AS A FRONT PASSES THROUGH THE REGION. THE HAIL IS EXPECTED TO BE SMALL AND BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 23, 6:26 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 3 SW WARSAW 38.76N 84.94W
03/23/2011 GALLATIN KY LAW ENFORCEMENT
A FEW SMALL STRUCTURES AND SHEDS WERE BLOWN OFF THEIR
FOUNDATIONS.
&&
HATZOSLocal storm report, Mar 23, 6:35 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 5 NNE COLD SPRING 39.09N 84.42W
03/23/2011 E55.00 MPH HAMILTON OH BROADCAST MEDIA
0402 PM TSTM WND GST LEWIS CENTER 40.20N 83.01W
03/23/2011 M51.00 MPH DELAWARE OH BROADCAST MEDIA
&&
HATZOSLocal storm report, Mar 23, 6:44 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG INDEPENDENCE 38.95N 84.55W
03/23/2011 KENTON KY LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN
&&
BCLocal storm report, Mar 23, 7:24 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST NAPOLEON 38.76N 84.79W
03/23/2011 E65.00 MPH GALLATIN KY CO-OP OBSERVER
PEA SIZE HAIL ALSO REPORTED. CORRECTED COUNTY.
&&
HATZOSSpecial weather statement, Mar 23, 7:59 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT WED MAR 23 2011
OHZ034-035-240100-
AUGLAIZE OH-MERCER OH-
759 PM EDT WED MAR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER AND AUGLAIZE
COUNTIES THROUGH 900 PM EDT...
AT 755 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WABASH...
MOVING EAST AT 40 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...CELINA...
ST. MARYS...NEW KNOXVILLE...WAPAKONETA AND CRIDERSVILLE.
ALSO...TAMA...MONTEZUMA...NEPTUNE...BULKHEAD...KOSSUTH...MOULTON...
BUCKLAND AND FRYBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4068 8421 4066 8420 4066 8411 4065 8410
4064 8403 4053 8399 4048 8404 4048 8433
4047 8434 4044 8479 4062 8479 4069 8423Local storm report, Mar 23, 9:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL GREENVILLE 40.10N 84.62W
03/23/2011 E0.75 INCH DARKE OH TRAINED SPOTTER
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:33 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 42 min |
| Mar 23, 10:11 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin | 22 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.